# SDR DXTA2024041711525

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 42 hours, 29 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99163211
- Part serial: 00124
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

4TH TIME GEAR DISAGREE N AMBER CAS: GEAR DISAGREE N AMBER CAS MSG DURING DEPARTURE, AFTER SELECTING GEAR HANDLE UP. YELLOW HASH MARKS DISPLAYED FOR THE NOSE INDICATION ON EICAS. BOTH CREW MEMBERS HEARD WHAT SOUNDED LIKE THE NOSE GEAR WAS STILL DOWN OR THE NOSE GEAR DOOR POSSIBLY STILL OPEN. COMPLETED QRH, WHICH DIRECTED US TO SELECT THE LANDING GEAR HANDLE DOWN, ALL GEAR INDICATIONS WERE GREEN AND DOWN. QRH DIRECTED TO LAND AS SOON AS PRACTICAL SO WE RETURNED TO OUR DEPARTURE AIRPORT WITH NO OTHER ISSUES. R & R NLG ACTUATOR, PERFORMED A SATISFACTORY BLEED OF THE HYD SYS & PERFORMED A SATISFACTORY OP CHK OF MLG EXTENTION & RETRACTION SYSTEM  IAW AMM 32-00-00 AND 32-30-05,
